Show simple item record

dc.contributor.authorSukochev, Fyodor Anatolievich
dc.contributor.authorDodds, Peter Gerard
dc.contributor.authorDodds, Theresa Kee-Yu
dc.date.accessioned2010-07-27T05:41:59Z
dc.date.available2010-07-27T05:41:59Z
dc.date.issued2007en_US
dc.identifier.citationDodds, P.G., Dodds, T.K., & Sukochev, F.A., 2007. Banach-Saks properties in symmetric spaces of measurable operators. Studia Mathematica, 178(2), 125-166.en
dc.identifier.issn0039-3223en_US
dc.identifier.urihttp://hdl.handle.net/2328/8438
dc.identifier.urihttp://journals.impan.gov.pl/cgi-bin/sm/pdf?sm178-2-02
dc.titleBanach-Saks properties in symmetric spaces of measurable operators.en_US
dc.typeArticleen_US
dc.identifier.rmid2006007970en_US
dc.subject.forgroup0101 Pure Mathematicsen_US


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record